| Catalog Number |
515304 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd phaseal¿ y-site connector c80 cracked and caused a leak.No serious injury or medical intervention was reported.
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields.
Event or Problem Description
It was reported that bd phaseal y-site connector c80 cracked and caused a leak.No serious injury or medical intervention was reported.
Additional Manufacturer Narrative
Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.This product is assembled and packaged at a subcontractor location.During the assembly process, regular inspections are performed to detect faulty product.This incident has been reported to the subcontractor location, however, based on the limited investigation, a cause for the reported defect could not be determined.Investigation conclusion: the root cause cannot be established.
Event or Problem Description